# SDR SWAA2014012224401

- Difficulty date: January 11, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 66,401 hours, 62,230 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 6558299
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER PLATE ANGLE RETAINER CRACKED.  R & R RETAINER IAW SRM & DRAWING.
